Valium as Anesthetic for Cataract Surgery

Discussion in 'Support' started by Brooklyn NY, Jan 13, 2020.

    1. Brooklyn NY

      Brooklyn NY Member

      Tinnitus Since:
      November 5, 2017
      Cause of Tinnitus:
      probably pepto bismo and aspercreme
      Hi, my eye doctor wants to use Valium as an anesthetic for my upcoming cataract eye surgery. The surgery is about a 10 minute procedure.

      Is this safe for tinnitus? I saw Valium on the ATA list of ototoxic drugs, so I am worried.

      Any opinions would be appreciated. Thanks very much.
       
    2. LukeYoung
      Mooooody

      LukeYoung Member Benefactor

      Location:
      Toowoomba, Queensland, Australia
      Tinnitus Since:
      06/16
      Cause of Tinnitus:
      A loud Concert - Noise Exposure
      I had one the other night.

      I had a horrible experience with it (although it could have mixed with antidepressants and other drugs I was on)

      to be fair, the tinnitus seemed quieter the following day or 2 but then went back up.

      I think you’ll get a lot of different answers..

      Example: “one use won’t do anything”
      “I got my t from benzos”

      You just need to go with what you’re comfortable.

      I had hallucinations, was hearing things and my mind was racing whilst on it. This lasted about 4 hours for 5mg
       

Share This Page

Loading...